CureZone   Log On   Join
Re: Sick after finishing up Humaworm
 
drbailey Views: 5,988
Published: 8 years ago
 
This is a reply to # 1,775,188

Re: Sick after finishing up Humaworm


All of this is from toxins. Toxins in the blood cross the myelin sheath that covers the brain...this triggers the central nervous system. When the CNS get triggered...all sorts of problems occur such as fatigue, headaches, mood swings, anxiety, depression, brain fog and other emotional problems.

The liver is the primary purifying organ...and the skin is the largest purifying organ. When the liver can't handle the toxin removal, then the skin will jump in and help remove toxins. This can cause skin problems such as rashes, boils, dry skin, itching, etc.

I would recommend the Hu-Mana-Tea for toxin removal. It can be taken long term to help bind to and remove toxins from your body.

Start with 1 oz in the morning and 1 ounce at night...on day 2 go to 2 oz in the morning and 2 at night. Each day increase the dose by 1 ounce until you reach a morning in which you get nauseated...this is your saturation level and you will go back to whatever ounce level your body needs. I did have a patient who was so toxic that she took 14 ounces 3 times per day.

Your frequent urination is also from your body gettin rid of excess toxins. The spider web things in your stool is probably candida overgrowth since excess candida is a common co-infestion from parasites/toxins.

You are on the right track.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.813 sec, (1)